# SDR AALA972452

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 373-377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WEB CORRODED INBOARD STRINGER 17R STATION 373-377 AT CREASE ANGLE.  REMOVED AND REPLACED WEB IAW SRM 51-10-1.  (M)
